# SDR GRTA20230908006

- Difficulty date: August 22, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Make and model: Beech B300
- Aircraft serial: FA218
- Aircraft time: 11,982 hours, 11,276 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD FRAME, HAS CORROSION @ APPROX 1 O'CLOCK POSITION LOOKING AFT APPROX 1" X 0.25"  FS 347.750.  REPAIRED IAW TEXTRON FIELD REPAIR FR-FA-218-12350.
